MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes
Model Number 1948/52
Medical Device Problem Codes Capturing Problem (2891); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's pulse generator was interrogated morning after the implant procedure, and it was noted that the right ventricular (rv) lead exhibited decreased r-wave sensing value and high capture threshold.X-ray performed confirmed that the lead had dislodged.The lead was repositioned on (b)(6) 2026 and remained implanted.The patient was stable throughout.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50125689
Report Number2017865-2026-16262
Device Sequence Number5598693
Product Code NVY
UDI-Device Identifier05414734502344
UDI-Public(01)05414734502344(10)P000229178(17)280331
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1948/52
Device Lot NumberP000229178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity; IsoFlex
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale